Monopoles on AC 3-manifolds


Journal Article

© 2016 London Mathematical Society. We construct monopoles on asymptotically conical (AC) 3-manifold X with vanishing second Betti number b-2(X). For sufficiently large mass, our construction covers an open set in the moduli space of monopoles. We also give a more general construction of Dirac monopoles in any AC manifold, which may be useful for generalizing our result to the case when b-2(X) \neq 0.

Full Text

Cited Authors

  • Oliveira, G

Published Date

  • June 13, 2016

Published In

Volume / Issue

  • 93 / 3

Start / End Page

  • 785 - 810

Electronic International Standard Serial Number (EISSN)

  • 1469-7750

International Standard Serial Number (ISSN)

  • 0024-6107

Digital Object Identifier (DOI)

  • 10.1112/jlms/jdw017

Citation Source

  • Scopus